MAUDE Adverse Event Report: AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number 1012535-30
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record revealed no non-conformances that would have contributed to the reported event.A query of the electronic complaint handling database revealed no other incidents reported from this lot.The investigation was unable to determine a cause for the reported inaccurate delivery.The difficulty advancing another sheath through the distal stent was due to operational context.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that an absolute pro stent delivery system advanced to the right external iliac artery without issue.During stent deployment, there was no issue noted, however the stent jumped distal to the lesion.The stent was deployed completely outside the target lesion site requiring additional balloon angioplasty to fully appose the stent to the vessel wall.Following, a sheath was unable to pass through the distal stent.There were no adverse patient effects and there was no clinically significant delay.There was no additional information provided regarding this issue.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6649923
Report Number2024168-2017-05158
Device Sequence Number13835532
Product Code NIO
UDI-Device Identifier08717648176050
UDI-Public(01)08717648176050(17)190930(10)6102761
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue Number1012535-30
Device Lot Number6102761
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2017
Initial Report FDA Received Date06/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;